# SDR HAIHEEA9669

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 7690001803101
- Condition: Inoperative
- Location: Afcs Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH AND YAW SWITCH INOPERATIVE.
